About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 973102, 16 pages
http://dx.doi.org/10.1155/2012/973102
Research Article

Initial-Boundary Value Problem for Fractional Partial Differential Equations of Higher Order

1Institute of Mathematics and Information Technologies, Uzbek Academy of Sciences, 29 Do'rmon yo'li street, Tashkent 100047, Uzbekistan
2Department of Mathematics, Fatih University, 34500 Buyucekmece, Istanbul, Turkey
3ITTU, Ashgabat 74400, Turkmenistan

Received 30 March 2012; Revised 25 April 2012; Accepted 12 May 2012

Academic Editor: Valery Covachev

Copyright © 2012 Djumaklych Amanov and Allaberen Ashyralyev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Bagley and P. J. Torvik, “A theoretical basis for the application of fractional calculus to viscoelasticity,” Journal of Rheology, vol. 27, no. 3, pp. 201–210, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. G. Sorrentinos, “Fractional derivative linear models for describing the viscoelastic dynamic behavior of polymeric beams,” in Proceedings of IMAS, Saint Louis, Mo, USA, 2006. View at Publisher · View at Google Scholar
  3. G. Sorrentinos, “Analytic modeling and experimental identi?cation of viscoelastic mechanical systems,” in Advances in Fractional Calculus, J. Sabatier, O. P. Agrawal, and J. A Tenreiro Machado, Eds., pp. 403–416, Springer, 2007. View at Publisher · View at Google Scholar
  4. Fractals and Fractional Calculus in Continuum Mechanics, vol. 378 of CISM Courses and Lectures, Springer, New York, NY, USA, 1997.
  5. R. L. Magin, “Fractional calculus in bioengineering,” Critical Reviews in Biomedical Engineering, vol. 32, no. 1, pp. 1–104, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. M. D. Ortigueira and J. A. Tenreiro Machado, “Special issue on Fractional signal processing and applications,” Signal Processing, vol. 83, no. 11, pp. 2285–2286, 2003. View at Publisher · View at Google Scholar · View at Scopus
  7. B. M. Vinagre, I. Podlubny, A. Hernández, and V. Feliu, “Some approximations of fractional order operators used in control theory and applications,” Fractional Calculus & Applied Analysis, vol. 3, no. 3, pp. 231–248, 2000. View at Zentralblatt MATH
  8. K. B. Oldham, “Fractional differential equations in electrochemistry,” Advances in Engineering Software, vol. 41, no. 1, pp. 9–12, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. R. Metzler and J. Klafter, “Boundary value problems for fractional diffusion equations,” Physica A, vol. 278, no. 1-2, pp. 107–125, 2000. View at Publisher · View at Google Scholar
  10. M. De la Sen, “Positivity and stability of the solutions of Caputo fractional linear time-invariant systems of any order with internal point delays,” Abstract and Applied Analysis, vol. 2011, Article ID 161246, 25 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999.
  12. A. Ashyralyev, “A note on fractional derivatives and fractional powers of operators,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 232–236, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Nrtherlands, 2006.
  14. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, London, UK, 1993.
  15. J.-L. Lavoie, T. J. Osler, and R. Tremblay, “Fractional derivatives and special functions,” SIAM Review, vol. 18, no. 2, pp. 240–268, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. Yuan, “Two positive solutions for (n-1,1)-type semipositone integral boundary value problems for coupled systems of nonlinear fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 930–942, 2012. View at Publisher · View at Google Scholar
  17. M. De la Sen, R. P. Agarwal, A. Ibeas, and S. Alonso-Quesada, “On the existence of equilibrium points, boundedness, oscillating behavior and positivity of a SVEIRS epidemic model under constant and impulsive vaccination,” Advances in Difference Equations, vol. 2011, Article ID 748608, 32 pages, 2011. View at Zentralblatt MATH
  18. O. P. Agrawal, “Formulation of Euler-Lagrange equations for fractional variational problems,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 368–379, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. W. Ibrahim and S. Momani, “On the existence and uniqueness of solutions of a class of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 1–10, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. R. P. Agarwal, M. Benchohra, and S. Hamani, “Boundary value problems for fractional differential equations,” Georgian Mathematical Journal, vol. 16, no. 3, pp. 401–411, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. A. Ashyralyev and B. Hicdurmaz, “A note on the fractional Schrödinger differential equations,” Kybernetes, vol. 40, no. 5-6, pp. 736–750, 2011. View at Publisher · View at Google Scholar
  23. A. Ashyralyev, F. Dal, and Z. Pınar, “A note on the fractional hyperbolic differential and difference equations,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4654–4664, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. A. Ashyralyev and Z. Cakir, “On the numerical solution of fractional parabolic partial differential equations,” AIP Conference Proceeding, vol. 1389, pp. 617–620, 2011.
  25. A. Ashyralyev, “Well-posedness of the Basset problem in spaces of smooth functions,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1176–1180, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. A. A. Kilbas and O. A. Repin, “Analogue of Tricomi's problem for partial differential equations containing diffussion equation of fractional order,” in Proceedings of the International Russian-Bulgarian Symposium Mixed type equations and related problems of analysis and informatics, pp. 123–127, Nalchik-Haber, 2010.
  27. A. A. Nahushev, Elements of Fractional Calculus and Their Applications, Nalchik, Russia, 2010.
  28. A. V. Pshu, Boundary Value Problems for Partial Differential Equations of Fractional and Continual Order, Nalchik, Russia, 2005.
  29. N. A. Virchenko and V. Y. Ribak, Foundations of Fractional Integro-Differentiations, Kiev, Ukraine, 2007.
  30. M. M. Džrbašjan and A. B. Nersesjan, “Fractional derivatives and the Cauchy problem for differential equations of fractional order,” Izvestija Akademii Nauk Armjanskoĭ SSR, vol. 3, no. 1, pp. 3–28, 1968.
  31. R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973–1033, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. R. P. Agarwal, M. Belmekki, and M. Benchohra, “A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative,” Advances in Difference Equations, vol. 2009, Article ID 981728, 47 pages, 2009. View at Zentralblatt MATH
  33. R. P. Agarwal, B. de Andrade, and C. Cuevas, “On type of periodicity and ergodicity to a class of fractional order differential equations,” Advances in Difference Equations, vol. 2010, Article ID 179750, 25 pages, 2010. View at Zentralblatt MATH
  34. R. P. Agarwal, B. de Andrade, and C. Cuevas, “Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations,” Nonlinear Analysis, vol. 11, no. 5, pp. 3532–3554, 2010. View at Publisher · View at Google Scholar
  35. D. Araya and C. Lizama, “Almost automorphic mild solutions to fractional differential equations,” Nonlinear Analysis, vol. 69, no. 11, pp. 3692–3705, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. G. M. N'Guérékata, “A Cauchy problem for some fractional abstract differential equation with non local conditions,” Nonlinear Analysis, vol. 70, no. 5, pp. 1873–1876, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. G. M. Mophou and G. M. N'Guérékata, “Mild solutions for semilinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 2009, no. 21, 9 pages, 2009. View at Zentralblatt MATH
  38. G. M. Mophou and G. M. N'Guérékata, “Existence of the mild solution for some fractional differential equations with nonlocal conditions,” Semigroup Forum, vol. 79, no. 2, pp. 315–322, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis, vol. 69, no. 10, pp. 3337–3343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. V. Lakshmikantham and J. V. Devi, “Theory of fractional differential equations in a Banach space,” European Journal of Pure and Applied Mathematics, vol. 1, no. 1, pp. 38–45, 2008. View at Zentralblatt MATH
  41. V. Lakshmikantham and A. S. Vatsala, “Theory of fractional differential inequalities and applications,” Communications in Applied Analysis, vol. 11, no. 3-4, pp. 395–402, 2007. View at Zentralblatt MATH
  42. A. S. Berdyshev, A. Cabada, and E. T. Karimov, “On a non-local boundary problem for a parabolic-hyperbolic equation involving a Riemann-Liouville fractional differential operator,” Nonlinear Analysis, vol. 75, no. 6, pp. 3268–3273, 2011.
  43. R. Gorenflo, Y. F. Luchko, and S. R. Umarov, “On the Cauchy and multi-point problems for partial pseudo-differential equations of fractional order,” Fractional Calculus & Applied Analysis, vol. 3, no. 3, pp. 249–275, 2000. View at Zentralblatt MATH
  44. B. Kadirkulov and K. H. Turmetov, “About one generalization of heat conductivity equation,” Uzbek Mathematical Journal, no. 3, pp. 40–45, 2006 (Russian).
  45. D. Amanov, “Solvability of boundary value problems for equation of higher order with fractional derivatives,” in Boundary Value Problems for Differential Equations, The Collection of Proceedings no. 17, pp. 204–209, Chernovtsi, Russia, 2008.
  46. D. Amanov, “Solvability of boundary value problems for higher order differential equation with fractional derivatives,” in Problems of Camputations and Applied Mathemaitics, no. 121, pp. 55–62, Tashkent, Uzbekistan, 2009.
  47. M. M. Djrbashyan, Integral Transformations and Representatation of Functions in Complex Domain, Moscow, Russia, 1966.